# SDR AALA20070379

- Difficulty date: February 21, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3229BPE
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND EMERGENCY LIGHT AT SEAT 20G INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 20G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
